# SDR DALA2024070306735

- Difficulty date: July 2, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N340NB
- Make and model: Airbus A319-114
- Aircraft serial: 1714
- Aircraft time: 57,830 hours, 30,247 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SPIGOT FITTING RECEPTACLE BORE ON LH PYLON.   REMOVED AND REPLACED LOWER SPIGOT FITTING LH PYLON AS PER A319 SRM 54-51-12-300-001.
